# SDR SWAA2025081299944

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 58,334 hours, 35,193 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATT. REPORTS SEWAGE SMELL COMING FROM AFT GALLEY.   CLEANED AFT GALLEY DOOR DRAINS IAW AMM38-31-00.
